# SDR SIMA2020041312003

- Difficulty date: April 12, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 35,799 hours, 31,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EXTERIOR EMERG LT BULB INOP-C/A-REMOVED AND REPLACED LH EXTERIOR EMERG LT BULB IAW AMM 33-50-10 OPS CHECK GOOD
